# SDR UPS04443323

- Difficulty date: September 30, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT BS 1241 WL 178 WING REAR SPAR UPPER SPLICE FITTING AREA FOUND HOLE NR 7 CRACKED AT WING UPPER SKIN.  HOLE CRACK REWORKED AND OVERSIZED AS PER EO 5740-17032-B.
